# SDR CA020521001

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 11,975 hours
- Engine: Pwa PT6A28
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 50910279
- Condition: Worn
- Location: Engine
- Part time: 12,037 hours, 12,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOUNT FRAME TUBES FOUND TO HAVE WEAR SPOTS THRU TUBE MATERIAL.WEAR WAS DISCOVERED AFTER ENGINE WAS REMOVED AND AREAS MORE ACCESSABLE.  THE WEAR WAS CAUSED FROM SURROUNDING FIRE SHIELDS, CABLES ETC.
